Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 511, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Sep 18, 2011, 10:42 PM CDT for 4 counties in Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2011, 10:42 PM CDT (03:42 UTC)
- Expired
- Sep 18, 2011, 11:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Anderson County, TX, Freestone County, TX, Henderson County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 11:15 PM CDT | HAIL 1.75 | Barry, TX | HAIL UP TO THE SIZE OF GOLFBALLS IN BARRY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 18, 4:06 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2236 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1912 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
876
WUUS54 KFWD 190342
SVRFWD
TXC001-161-213-349-190445-
/O.NEW.KFWD.SV.W.0511.110919T0342Z-110919T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 PM CDT SUN SEP 18 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN ANDERSON COUNTY IN NORTHEAST TEXAS...
HENDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 1145 PM CDT
* AT 1042 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF CHANDLER
TO 11 MILES WEST OF SEVEN POINTS TO 9 MILES WEST OF BLOOMING
GROVE...AND MOVING SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CHANDLER...ENCHANTED OAKS...BROWNSBORO AND BARRY AROUND 1050 PM...
CORSICANA AND CANEY CITY AROUND 1100 PM...
MALAKOFF...DAWSON AND ATHENS AROUND 1105 PM...
TRINIDAD AROUND 1110 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 7 AND 17...
I-45 BETWEEN MILE MARKERS 207 AND 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3186 9548 3165 9638 3180 9650 3181 9671
3207 9690 3232 9640 3234 9642 3234 9641
3236 9548 3228 9547 3223 9548 3215 9547
3209 9543 3195 9544 3190 9542
TIME...MOT...LOC 0342Z 323DEG 24KT 3233 9551 3230 9637
3202 9684
$$2 follow-up statements
531
WWUS54 KFWD 190425
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1125 PM CDT SUN SEP 18 2011
TXC001-161-213-349-190445-
/O.CON.KFWD.SV.W.0511.000000T0000Z-110919T0445Z/
FREESTONE TX-HENDERSON TX-NAVARRO TX-ANDERSON TX-
1125 PM CDT SUN SEP 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN ANDERSON...NAVARRO...SOUTHERN HENDERSON AND NORTHERN
FREESTONE COUNTIES...
AT 1125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BERRYVILLE TO 12 MILES NORTH OF
FAIRFIELD LAKE STATE PARK TO 6 MILES NORTHWEST OF DAWSON...MOVING
SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RICHLAND AROUND 1130 PM CDT...
STREETMAN AND DAWSON AROUND 1135 PM CDT...
WORTHAM...FAIRFIELD LAKE STATE PARK...KIRVIN AND FAIRFIELD AROUND
1145 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 7 AND 17...
I-45 BETWEEN MILE MARKERS 207 AND 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3186 9548 3165 9638 3180 9650 3181 9671
3207 9689 3232 9641 3221 9632 3218 9593
3223 9550 3222 9547 3215 9547 3209 9543
3195 9544 3190 9542
TIME...MOT...LOC 0425Z 323DEG 24KT 3204 9543 3193 9606
3194 9674
$$498
WWUS54 KFWD 190445
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1145 PM CDT SUN SEP 18 2011
TXC001-161-213-349-190455-
/O.EXP.KFWD.SV.W.0511.000000T0000Z-110919T0445Z/
FREESTONE TX-HENDERSON TX-NAVARRO TX-ANDERSON TX-
1145 PM CDT SUN SEP 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ANDERSON...NAVARRO...
SOUTHERN HENDERSON AND NORTHERN FREESTONE COUNTIES EXPIRES AT 1145 PM
CDT...
AT 1145 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3186 9548 3165 9638 3180 9650 3181 9671
3207 9689 3232 9641 3221 9632 3218 9593
3223 9550 3222 9547 3215 9547 3209 9543
3195 9544 3190 9542
TIME...MOT...LOC 0445Z 323DEG 24KT 3193 9534 3182 9597
3183 9664
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:12 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Sep 18, 9:12 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 912 PM CDT SUN SEP 18 2011 .UPDATE... AT 9 PM...COLD FRONT IS PUSHING THROUGH THE METROPLEX. HAVE TRIMMED POSTFRONTAL COUNTIES FROM SEVERE THUNDERSTORM WATCH THAT EXPIRES AT 11 PM. ADJUSTED POPS ACCORDINGLY...REMOVING WX MENTION FROM NORTHWEST HALF OF CWA AFTER 06Z (1 AM CDT). MARGINAL HAIL THREAT WILL CONTINUE IN SOUTHERN ZONES OVERNIGHT... AND HAVE INTRODUCED SEVERE INTO WEATHER GRIDS AFTER 06Z. 25 && .AVIATION...642 PM THERE IS A GAP IN THE CONVECTIVE LINE UPSTREAM FROM THE METROPLEX. LATEST HRRR...RUC...NAM...AND GFS STILL PROG CONVECTION AT METROPLEX TAF SITES AND WILL CONTINUE WITH TSRA IN TAFS EXPECTING LINE TO FILL IN SOME AS IT APPROACHES. MODELS REMAIN IN AGREEMENT THAT THERE WILL BE NO CONVECTION BEHIND THE FRONT...SO BY LATE EVENING CONVECTION SHOULD BE SOUTHEAST OF SITES. DRY AIR BEHIND FRONT WILL PREVENT ANY STRATUS FORMATION IN THE MORNING. AT WACO...TIMING OF STORMS STILL SUBJECT TO CHANGE. TAF TIMING IS BASED ON LIFTING/FORCING FROM THE FRONT...BUT ISOLATED STORMS IN WARM SECTOR MAY STILL AFFECT THE AREA EARLIER IN THE EVENING. COVERAGE OF ISOLATED STORMS IN WARM SECTOR IS TOO LOW TO INCLUDE IN TAF AT THIS TIME. BRIEF MVFR CEILINGS MAY STILL OCCUR NEAR FROPA...BUT THEY SHOULD DISSIPATE QUICKLY AND I HAVE VFR IN THE TAF FOR TOMORROW. 84 && .PREV UPDATE... .UPDATE...557 PM BRIEF UPDATE TO HOURLY GRIDS TO ACCOUNT FOR CURRENT TRENDS. WEAK CELLS HAVE DEVELOPED IN ADVANCE OF SURFACE BOUNDARY...BETWEEN GAINESVILLE AND GRAHAM. MORE VIGOROUS CONVECTION CONTINUES NEAR SHERMAN/DENISON AND IN COMANCHE COUNTY...THOUGH BETTER INSTABILITY IS IN PLACE IN BETWEEN THESE AREAS. SURFACE TEMPERATURES HAVE REACHED THE MID 90S...WITH DEW POINTS STILL IN THE MID TO UPPER 60S...FROM HOOD/JOHNSON THROUGH THE METROPLEX TO DENTON/COLLIN. ALTHOUGH CU IS RATHER BENIGN AT THE MOMENT...RAPID DEVELOPMENT COULD OCCUR WITHIN THIS AREA OF ENHANCED INSTABILITY THROUGH SUNSET...RESULTING IN A MORE SOLID PREFRONTAL LINE OF CONVECTION. 25 && .PREV DISCUSSION... /ISSUED 250 PM CDT SUN SEP 18 2011/ EXPECTING SCATTERED TO NUMEROUS THUNDERSTORM DEVELOPMENT ACROSS PARTS OF NORTH TEXAS THIS AFTERNOON AND EVENING. WEAK COLD FRONT WAS JUST BEGINNING TO ENTER MONTAGUE AND YOUNG COUNTIES AND SHOULD BE A FOCUS FOR SIGNIFICANT THUNDERSTORMS DEVELOPMENT BY 4 PM. OTHER THUNDERSTORMS MAY DEVELOP AHEAD OF THE FRONT THIS AFTERNOON AND EVENING AS STRONG HEATING HAS MOSTLY ERODED A WEAK CAP. SOME OF THE STORMS ARE LIKELY TO BECOME SEVERE WITH A LARGE HAIL AND DAMAGING WIND POTENTIAL. SEE THE AWUFWD PRODUCT ISSUED AT 213 PM CDT FOR A TECHNICAL DISCUSSION OF FACTORS THAT WILL AFFECT THE DEVELOPMENT OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. POPS IN MANY AREAS TONIGHT WILL RANGE FROM 50 TO 60 PERCENT. RAIN CHANCES WILL END FROM NORTHWEST TO SOUTHEAST LATER TONIGHT AND EARLY MONDAY AS THE COLD FRONT BRINGS DRIER AND MORE STABLE AIR TO THE AREA AND SUBSIDENCE BEHIND THE UPPER WAVE CLEARS THE SKIES. HIGHS WILL BE IN THE 80S IN MOST AREAS MONDAY AND TUESDAY...WITH LOWS IN THE 50S AND 60S MONDAY NIGHT AND TUESDAY NIGHT. THE NEXT CHANCE OF RAIN WILL BE ON WEDNESDAY INTO THURSDAY AS ANOTHER COLD FRONT MOVES SOUTH FROM OKLAHOMA. THIS FRONT WILL HAVE MUCH LESS LOW LEVEL MOISTURE AVAILABLE...BUT PERHAPS SLIGHTLY BETTER UPPER LEVEL FORCING. WILL LIMIT POPS TO NO HIGHER THAN 30 PERCENT FOR THE WEDNESDAY AND THURSDAY SYSTEM. DRY WEATHER EXPECTED FOR FRIDAY - SUNDAY PERIOD WITH HIGHS MOSTLY IN THE 80S AND LOWS IN THE 50S. /09 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 86 64 88 66 / 60 10 0 0 5 WACO, TX 67 89 61 88 61 / 60 20 0 0 5 PARIS, TX 66 85 60 86 61 / 80 5 0 0 5 DENTON, TX 63 86 57 89 60 / 20 5 0 5 5 MCKINNEY, TX 63 86 56 87 59 / 70 10 0 0 5 DALLAS, TX 70 86 65 89 67 / 60 10 0 0 5 TERRELL, TX 67 85 61 87 63 / 80 20 0 0 5 CORSICANA, TX 68 87 63 87 64 / 60 20 0 0 5 TEMPLE, TX 68 89 61 89 61 / 60 20 0 5 5 MINERAL WELLS, TX 63 86 56 89 60 / 10 5 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 84/25
Hazardous weather outlook, Sep 18, 3:04 PM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 304 PM CDT SUN SEP 18 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 304 PM CDT SUN SEP 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. FREQUENT LIGHTNING WILL OCCUR WITH THE STORMS. IN ADDITION...THE SEVERE THREAT INCLUDES DAMAGING WINDS AND SEVERE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY FOR THE SOUTHEASTERN AREAS AS A COLD FRONT PUSHES THROUGH THE REGION. THUNDERSTORMS RETURN TO THE FORECAST WEDNESDAY THROUGH THURSDAY AS ANOTHER COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON THROUGH THE EVENING HOURS AS THE STORMS DEVELOP AND MOVE SOUTHEAST.
In the hours before
Local storm report, Sep 18, 9:44 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL FERRIS 32.53N 96.67W
09/18/2011 E0.75 INCH ELLIS TX AMATEUR RADIOLocal storm report, Sep 18, 9:52 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG OVILLA 32.53N 96.88W
09/18/2011 ELLIS TX AMATEUR RADIO
POWER LINES DOWN IN OVILLALocal storm report, Sep 18, 9:56 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
956 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG MIDLOTHIAN 32.48N 96.98W
09/18/2011 ELLIS TX AMATEUR RADIO
TEN INCH DIAMETER TREE SPLITSpecial weather statement, Sep 18, 9:58 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT SUN SEP 18 2011
TXZ145-190330-
HILL TX-
958 PM CDT SUN SEP 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HILL COUNTY
AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF CLEBURNE...MOVING EAST AT 20
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLUM...COVINGTON AND ITASCA.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3215 9747 3217 9746 3218 9748 3218 9747
3225 9717 3206 9710 3201 9742 3203 9743
3201 9746 3201 9747 3208 9749 3209 9747
3213 9750
TIME...MOT...LOC 0258Z 275DEG 17KT 3216 9742Local storm report, Sep 18, 10:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST WAXAHACHIE 32.40N 96.85W
09/18/2011 E60 MPH ELLIS TX TRAINED SPOTTER
POWER OUTAGES REPORTEDSpecial weather statement, Sep 18, 10:40 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CDT SUN SEP 18 2011
TXZ159-190415-
MCLENNAN TX-
1040 PM CDT SUN SEP 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN MCLENNAN COUNTY
AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF WACO...MOVING SOUTHEAST AT
15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
LACY-LAKEVIEW...NORTHCREST...WACO...WEST AND WOODWAY.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3165 9747 3173 9732 3184 9706 3160 9686
3143 9716
TIME...MOT...LOC 0340Z 305DEG 10KT 3169 9728The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 60 min |
| Sep 18, 7:17 PM CDT | Special Weather Statement | FWD | McLennan | 28 min |
| Sep 18, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 67 min |
| Sep 18, 7:24 PM CDT | Special Weather Statement | FWD | Denton | 36 min |
| Sep 18, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 63 min |
| Sep 18, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt, Rockwall | 64 min |
| Sep 18, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains | 61 min |
| Sep 18, 8:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Sep 18, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 62 min |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Hunt, Kaufman, Rockwall, Tarrant | 46 min |
| Sep 18, 8:54 PM CDT | Areal Flood Advisory | FWD | Hopkins | 2 hr |
| Sep 18, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Rains, Van Zandt | 34 min |
| Sep 18, 9:10 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Sep 18, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Johnson, Kaufman, Rains and 2 more | 55 min |
| Sep 18, 9:33 PM CDT | Special Weather Statement | FWD | Hill | 27 min |
| Sep 18, 9:35 PM CDT | Special Weather Statement | FWD | Bosque | 25 min |
| Sep 18, 9:39 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 66 min |
| Sep 18, 9:53 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 52 min |
| Sep 18, 9:58 PM CDT | Special Weather Statement | FWD | Hill | 32 min |
| Sep 18, 10:11 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson | 54 min |
| Sep 18, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman, Van Zandt | 45 min |
| Sep 18, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 38 min |
| Sep 18, 10:40 PM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Sep 18, 10:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 39 min |
| Sep 18, 11:17 PM CDT | Areal Flood Advisory | FWD | Ellis, Navarro | 3 hr |
| Sep 18, 11:36 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 54 min |
| Sep 18, 11:51 PM CDT | Special Weather Statement | FWD | Anderson, Freestone, Leon, Limestone, Navarro | 54 min |
| Sep 19, 12:05 AM CDT | Areal Flood Advisory | FWD | Bosque, McLennan | 3 hr |
| Sep 19, 12:29 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Falls, Limestone, McLennan | 45 min |
| Sep 19, 12:49 AM CDT | Special Weather Statement | FWD | Leon | 56 min |
| Sep 19, 1:19 AM CDT | Special Weather Statement | FWD | Bell, Falls, Leon, Milam, Robertson | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.